# SDR DL757040709

- Difficulty date: July 30, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 46,016 hours, 22,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FUSELAGE SKIN REPAIRS BETWEEN STATION 672 AND 692 AT STR 2R COMBINED INTO ONE REPAIR.  REPAIR IAW ERA 091861-14.
